Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 53–61 (Mi mz12325)  

This article is cited in 1 scientific paper (total in 1 paper)

Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm

B. S. Kashinab, I. V. Limonovac*

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University
c Laboratory "Multidimensional Approximation and Applications", Lomonosov Moscow State University

Abstract: We consider conditions on a matrix $A$ with unit operator $(2,1)$-norm ensuring the existence of a partition of this matrix into two submatrices with $(2,1)$-norms close to $1/2$.

Keywords: submatrix, operator norm.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.W03.31.0031
This work was supported by the Government of the Russian Federation (grant no. 14.W03.31.0031).

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12325

Full text: PDF file (477 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 63–70

Bibliographic databases:

UDC: 517.983
Received: 28.01.2019

Citation: B. S. Kashin, I. V. Limonova, “Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm”, Mat. Zametki, 106:1 (2019), 53–61; Math. Notes, 106:1 (2019), 63–70

Citation in format AMSBIB
\Bibitem{KasLim19}
\by B.~S.~Kashin, I.~V.~Limonova
\paper Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 53--61
\mathnet{http://mi.mathnet.ru/mz12325}
\crossref{https://doi.org/10.4213/mzm12325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3981325}
\elib{https://elibrary.ru/item.asp?id=38487779}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 63--70
\crossref{https://doi.org/10.1134/S000143461907006X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071648647}


Linking options:
  • http://mi.mathnet.ru/eng/mz12325
  • https://doi.org/10.4213/mzm12325
  • http://mi.mathnet.ru/eng/mz/v106/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. I. V. Limonova, “Decomposing a Matrix into Two Submatrices with Extremely Small Operator Norm”, Math. Notes, 108:1 (2020), 137–141  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:351
    References:42
    First page:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021